# SDR DALA2015040902728

- Difficulty date: April 1, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 701-704
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON PLUG AT LT SEAT TRACK X= 22, FS Y= 701-704.   PLUG WAS REMOVED, AND NEW PLUG WAS INSTALLED IAW SRM 53-5, FIG 4A.  LP 1892451.
